Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By rebhughes2000
  • 1 Post By lmorman
Bad Reaction To Geodon
  1. #1
    rebhughes2000 is offline New Member
    Join Date
    Mar 2009
    Posts
    3

    Default Bad Reaction To Geodon

    I started taking 60mg Geodon twice a day recently. I couldn't stay awake for even a short period of time the whole time. I stopped taking it after only four days cause i couldn't handle all the sleeping. 1 day after i started feeling naseau and dizziness. Later that same day my whole left side went numb and then starting hurting. A couple of hours later i had swelling all over the left side of my body. My face started jerking and twitching and i have these terrible headaches. I tried to talk to the dr that prescribed it and she won't see me or talk to me until she gets my records from the er that i went to for help. And even after that they said she may not see me anymore because i am a high risk. If anyone has gone thru something similar or has any advise it would be greatly appreciated.

  2. #2
    clintskitten is offline New Member
    Join Date
    Mar 2009
    Posts
    2

    Default Me too

    I also had a very bad reaction to Geodon. I was at therapy one day shortly after I started taking it when first the right side of my face started twitching then my whole right side seized up and I had a very hard time breathing. They told me that it was a panic attack but I did not believe them and since then I have had several panic attacks on other medications. None of them were anything like the indecent on Geodon and now I know that I was not the only one who experienced these symptoms. Thank you.
    Sincerely,
    Cassie

  3. #3
    rebhughes2000 is offline New Member
    Join Date
    Mar 2009
    Posts
    3

    Default

    thanks for sharing your experience with me. i was beginning to think i was the only one with these side effects and my therapist acted like i just made it all up. needless to say i won't be going back there again. i have no doubt in my mind these symptoms are not from a panic attack, i have had panic attacks now for about 16 years and mine did not feel anything like a panic attack.
    starg8t likes this.

  4. #4
    lmorman is offline New Member
    Join Date
    Apr 2009
    Posts
    1

    Red face

    i too have had a terrible reaction to geodon. my pain mgmt doc started me on it about a month ago. i started out at 20 mg 2X per day, then was switched to 40 mg 2X per day. yesterday afternoon i started to feel like i couldn't breathe very well, which led to this insane feeling of the "creepy crawlies" throughout my body. i became really down & sad as well. i called a friend & started crying on the phone; it was awful. i became really depressed as well. i eventually realized i was in the midst of an intense panic attack, but even then i couldn't make it stop. as the night wore on, i eventually started to feel somewhat better. while it was happening, it was so scary though. i've decided to stop taking 40 mg 2X per day & go back to 20 mg 2X per day. hopefully this will help. i just don't ever want to feel as bad as i did yesterday. it was a nightmare! there's nothing worse than feeling completely miserable & scared while your heart is thudding in your chest & your mind is racing. you feel like a prisoner in your own body. thanks for helping me realize that i'm not alone & that geodon is an extremely powerful drug that can have serious side effects.
    starg8t likes this.

  5. #5
    starg8t is offline New Member
    Join Date
    Jul 2011
    Posts
    2

    Default Serious problems with Geodon

    The only reason I am posting this is because I searched the Internet regarding possibly reading information about bad side effects with Geodon. Let me tell you... I had BAD side effects with Geodon, and I am still taking it! ...soon to be off of it, because after reading some of your posts, I am worried even more, now.

    What happened with me?

    I moved to Texas and was under stress, but I experienced a MAJOR anxiety and panic attack while there. I had two very loving dachshunds with me (my buddies for 7 years), but when I had the panic, anxiety and fear attack, I couldn't think clearly! So, I kept thinking "hospital." But I had my two dogs and there was no way for me to go to a hospital, so I had to give my two dachshunds away to someone I didn't even know. I placed an ad on the Internet (while in a panic) and the people came to get my two dogs. Now I don't have my two dogs... and I called my doctor for help instead, and one of the nurses told me to start taking Benadryl each day, and two before bedtime.

    To make this short... I am still on Geodon, and it has now been three weeks since I lost my dogs, and I moved back to Michigan. My dose of Geodon was lowered from 40mg 2-times daily down to 20mg 2-times daily. But I keep having fits of anxiety and panic! What should be a brief, passing thought of little consequence, my mind is filled with fear, anxiety and panic over the smallest of things! Especially when I go out into a public setting like, a grocery store. Or, whenever I think of, say... working a new job, or going somewhere new like, going out with a friend, I feel an overwhelming panic! I can't control it! It just "happens."

    I spoke with my doctor and she told me that Geodon doesn't cause anxiety and panic attacks, but I'm telling you... it does! I need to get off this stuff! When I was in Texas I could NOT think clearly at all! I gave away my beloved pets! They're gone forever! Geodon caused my anxiety and panic and I could NOT stop it! I had to take Benadryl to calm myself down! And even now, just writing this, is causing me to feel anxiety.

    I want to just stop taking the Geodon and tell my doctor to put me on something else.

    Oh, and my appetite is GONE. I have lost 15 pounds in only 6 weeks! I used to weigh 133 pounds, and now I weigh 118 pounds! I can barely eat anything. In order to take Geodon I am supposed to eat at least 500 calories. I can't! I just can't eat! So, my doctor has now prescribed Seroquel-XR to get my appetite going. It makes me a little hungry, but I still can not eat anything substantial, and with my weight loss, I am really getting concerned! (More panic, and more anxiety about my weight loss, as though I don't have enough to deal with already).

    So, I guess what I need to do is just stop taking the Geodon and see what happens! My hope is that the anxiety and panic and fear will go away, and my appetite will return, and hopefully my bi-polar depression (the original reason for taking Geodon) will not come back. If my bi-polar depression comes back, then I guess my doctor will have to find another medication for me. As it is, Geodon has really taken a toll on me!

    ...that's what happened with me while taking Geodon.
    Last edited by starg8t; 07-18-2011 at 11:30 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22